MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history of the reported device could not be conducted because the part and lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left popliteal artery.A 5.0x40mm armada 35 was inflated to 14 atmospheres (atms) for 10 seconds and to 12 atms for 10 seconds; however, it took 7 minutes to deflate.A negative was held for 5-7 minutes with a non-abbott inflation device and a 20cc syringe.Additionally, there was resistance removing the device.The procedure was successfully completed with a non-abbott device.Although, there was a delay in the procedure is was not clinically significant.There were no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6220159
Report Number2024168-2017-00027
Device Sequence Number19100315
Product Code LIT
UDI-Device Identifier08717648155178
UDI-Public(01)08717648155178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2050-040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFLATION: ENCORE